# SDR MASA200500661

- Difficulty date: August 20, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 3,998 hours, 2,770 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PV90421R3
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 9,332 hours, 7,130 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6528 SFO - FWD LAV SMOKE DETECTOR GOES OFF ERRONEOUSLY.  REPEAT.  MX REMOVED AND REPLACED THE SMOKE DETECTOR.
